# SDR CA150120006

- Difficulty date: December 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,460 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT MADE AN UNSCHEDULED LANDING AFTER SMOKE WAS DETECTED ON BOARD.  AIRCRAFT LANDED SAFELY. THE ENGINE WAS REPLACED.
